Minor characterization of undirected branching greedoids - a short proof

Goecke, Oskar and Schrader, Rainer (1990) Minor characterization of undirected branching greedoids - a short proof.
Published in: Discrete Mathematics Vol. 82 (1). pp. 93-99.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:42
Last Modified: 30 Jun 2014 12:42
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/739